Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 122, NWS Cheyenne, WY

July 27, 2016Scotts Bluff County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 27, 2016, 9:37 PM MDT for Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 9:37 PM MDT (03:37 UTC)
Expired
Jul 27, 2016, 10:15 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Scotts Bluff County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 99 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 9:50 PM MDTHAIL 1Yoder, WYSHREDDED LEAVES, CARS DENTED AND BROKEN HOUSE WINDOWS.
Jul 27, 9:52 PM MDTHAIL 13 S Lingle, WYVETERAN HIGHWAY SOUTH OF LINGLE HAS 2-3 INCHES OF HAIL DEPTH ON ROAD. HAIL SIZE QUARTERS TO NICKELS.
Jul 27, 10:00 PM MDTTSTM WND GST 556 S Torrington, WYALONG HIGHWAY 85 WIND GUSTS 50 TO 60 MPH.
Jul 27, 10:00 PM MDTHAIL 1.752 S Hawk Springs, WY
Jul 27, 10:20 PM MDTHAIL 1.75Hawk Springs, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WUUS55 KCYS 280337
SVRCYS
NEC157-WYC015-280415-
/O.NEW.KCYS.SV.W.0122.160728T0337Z-160728T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 1015 PM MDT

* AT 936 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VETERAN...OR
  7 MILES WEST OF TORRINGTON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 4 MILES SOUTHWEST OF LINGLE REPORTED
           GOLF BALL SIZE HAIL. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON...YODER...VETERAN...HUNTLEY AND HAWK SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4207 10447 4214 10425 4180 10397 4169 10430
TIME...MOT...LOC 0336Z 335DEG 27KT 4203 10431 

HAIL...2.50IN
WIND...70MPH
 
$$

COX
2 follow-up statements
928 
WWUS55 KCYS 280355
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
955 PM MDT WED JUL 27 2016

NEC157-WYC015-280415-
/O.CON.KCYS.SV.W.0122.000000T0000Z-160728T0415Z/
SCOTTS BLUFF NE-GOSHEN WY-
955 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR WEST CENTRAL SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES...

AT 955 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YODER...OR 13
MILES SOUTH OF TORRINGTON...MOVING SOUTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YODER...HUNTLEY AND HAWK SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4194 10441 4203 10416 4180 10397 4169 10430
TIME...MOT...LOC 0355Z 335DEG 32KT 4187 10423 

HAIL...1.75IN
WIND...60MPH
 
$$

COX
691 
WWUS55 KCYS 280406
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MDT WED JUL 27 2016

NEC157-WYC015-280415-
/O.CON.KCYS.SV.W.0122.000000T0000Z-160728T0415Z/
SCOTTS BLUFF NE-GOSHEN WY-
1006 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES...

AT 1004 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
SPRINGS... OR 16 MILES SOUTH OF TORRINGTON...MOVING SOUTHEAST AT 35
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. HAWK SPRINGS
         REPORTED GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YODER AND HAWK SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4189 10437 4197 10418 4178 10405 4169 10430
TIME...MOT...LOC 0404Z 335DEG 32KT 4183 10420 

HAIL...1.75IN
WIND...60MPH
 
$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:37 PM MDT, 4 hours earlier.

Area forecast discussion, Jul 27, 5:37 PM MDT, 4 hours before
Area Forecast Discussion
National Weather Service Cheyenne WY
537 PM MDT WED JUL 27 2016

.SHORT TERM...(This evening through Friday)
Issued at 324 PM MDT Wed Jul 27 2016

Convection is starting to deepen over the Laramie Range and vicinity
this afternoon as expected, with cu starting to bubble over the Pine
Ridge and even the Cheyenne Ridge as well. Convective inhibition is
steadily waning, so expect convection to expand in coverage through
the evening as previously mentioned in the earlier update.

For tonight, a rather potent vort max will ride over the forecast
area in continued northwest flow aloft. This will combine with a
weak llvl jet and forcing along the H7 front to maintain showers and
storms overnight, especially across the northern tier of counties.
Down south across the Cheyenne Ridge, stratus may develop in moist
upslope flow. For Thursday, models continue to show a favorable
setup for severe weather across the high plains. A sfc trough,
perhaps remnant outflow boundary from tonight's convection, could
provide additional forcing in addition to the stalled boundary along
the Laramie Range. Made only slight adjustments to PoPs and weather
from the previous shift's forecast as it was in good shape for what
models continue to depict for tomorrow. All modes of severe weather
are possible, even a couple tornadoes along the sfc/outflow boundary
if it pans out.

Friday should see a more isolated coverage of convection within a
weaker overall flow pattern. Upper level energy with persistent but
weaker upslope flow should spark off afternoon showers and storms.

.LONG TERM...(Friday night through Tuesday)
Issued at 324 PM MDT Wed Jul 27 2016

Heights aloft will rise over the weekend across the region for a
drying/warming trend.  There will still be quite a bit of llvl
moisture and instability across the Panhandle to the east of the sfc
trough, however the warmer air aloft/capping will limit tstm
coverage. Highs will be back up into the mid 80s to mid 90s over
lower elevations.  Weak shortwave will move across Montana on
Monday, with a fropa during the morning.  Best chances of storms
early next week will south of the area across Colorado.  No
significant monsoonal moisture incursion is expected through Tuesday
with the midlvl subtropical ridge center located near the Four
Corners region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 516 PM MDT Wed Jul 27 2016

The main concern this evening is how long the convection will last
tonight.

Latest radar loop was showing isolated convection mainly
southeast of kcys. However, some more storms were developing north
of Torrington. This may set the stage for more convection in the
panhandle this evening. We are more confident about the KBFF and
KSNY taf sites for now based on radar trends. We will also need
to watch the convection spreading southeast from the Black Hills.
KCYS, KLAR, and KRWL should stay in the clear through much of the
evening. Another shortwave is progged to push southeast through
southeast Wyoming later this evening and overnight and may trigger
more thunderstorms after midnight.

&&

.FIRE WEATHER...
Issued at 324 PM MDT Wed Jul 27 2016

Breezy and dry conditions will prevail across the high country this
afternoon, with showers and thunderstorms developing in moist,
easterly upslope flow across the plains. Look for showers and storms
to occur through tonight. There remains a good chance for a more
scattered coverage of thunderstorms with wetting rains east of the
Laramie Range Thursday, with  isolated showers and thunderstorms
Friday and on through the weekend.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RJM
LONG TERM...ZF
AVIATION...REC
FIRE WEATHER...RJM
Hazardous weather outlook, Jul 27, 11:16 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1116 AM MDT WED JUL 27 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
281730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1116 AM MDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL REDEVELOP OVER THE HIGH PLAINS OF SOUTHEAST
WYOMING THIS AFTERNOON AND WILL MOVE SOUTHEAST INTO WESTERN
NEBRASKA THROUGH THE EVENING. SOME THUNDERSTORMS MAY BECOME
SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH FRIDAY EVENING.
SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY...ESPECIALLY ALONG
AND EAST OF THE I25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING.

WYZ104-105-109>115-281730-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1116 AM MDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE IN OR NEAR THE MOUNTAINS THIS
AFTERNOON. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 27, 7:38 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
738 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             3 S KIMBALL             41.19N 103.66W
07/27/2016  M2.00 INCH       KIMBALL            NE   TRAINED SPOTTER

            ON HIGHWAY 71.

&&

DDEAL
Local storm report, Jul 27, 8:30 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
830 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M2.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jul 27, 8:40 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M1.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jul 27, 9:21 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             LINGLE                  42.14N 104.35W
07/27/2016  M1.00 INCH       GOSHEN             WY   EMERGENCY MNGR

&&

DDEAL
Local storm report, Jul 27, 9:26 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
926 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             LINGLE                  42.14N 104.35W
07/27/2016  M1.50 INCH       GOSHEN             WY   EMERGENCY MNGR

&&

DDEAL
Local storm report, Jul 27, 9:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             4 SW LINGLE             42.10N 104.40W
07/27/2016  M1.75 INCH       GOSHEN             WY   EMERGENCY MNGR

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:10 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball50 min
Jul 27, 6:26 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff25 min
Jul 27, 6:39 PM MDTTornado WarningCYSBanner, Scotts Bluff10 min
Jul 27, 6:42 PM MDTTornado WarningCYSCheyenne, Kimball33 min
Jul 27, 7:09 PM MDTSevere Thunderstorm WarningCYSCheyenne36 min
Jul 27, 9:08 PM MDTSevere Thunderstorm WarningCYSSioux37 min
Jul 27, 9:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 27, 10:15 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball19 min
Jul 27, 10:31 PM MDTSevere Thunderstorm WarningCYSBanner29 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff21 min
Jul 27, 10:54 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball39 min
Jul 27, 11:13 PM MDTSpecial Weather StatementCYSCheyenne47 min
Jul 27, 11:30 PM MDTSevere Thunderstorm WarningCYSKimball30 min
Jul 28, 3:19 AM MDTSpecial Weather StatementCYSSioux56 min
Jul 28, 4:05 AM MDTSpecial Weather StatementCYSSioux40 min
Jul 28, 4:43 AM MDTSpecial Weather StatementCYSBox Butte62 min
Jul 28, 5:30 AM MDTSpecial Weather StatementCYSMorrill45 min
Jul 28, 8:53 AM MDTSpecial Weather StatementCYSScotts Bluff37 min
Jul 28, 9:04 AM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux41 min
Jul 28, 9:41 AM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff49 min
Jul 27, 6:25 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara50 min
Jul 27, 6:59 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara46 min
Jul 27, 7:37 PM MDTTornado WarningCYSNiobrara38 min
Jul 27, 8:10 PM MDTTornado WarningCYSGoshen, Niobrara50 min
Jul 27, 8:54 PM MDTTornado WarningCYSGoshen17 min
Jul 27, 10:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jul 28, 1:54 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 6:39 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 7:40 AM MDTSpecial Weather StatementCYSNiobrara50 min
Jul 28, 8:10 AM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara35 min
Jul 28, 3:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jul 28, 3:53 PM MDTSpecial Weather StatementCYSAlbany22 min
Jul 28, 4:13 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie32 min
Jul 28, 4:54 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jul 28, 5:29 PM MDTSpecial Weather StatementCYSLaramie16 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.